# SDR SIMA1212

- Difficulty date: April 30, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N387AE
- Make and model: Saab 340B
- Aircraft serial: 340B387
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE85
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3594 - FA PANEL EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FA PANEL EMERGENCY LIGHT SWITCH ARMED BULB.  OPS CHECK GOOD.  (X)
